Open Access Open Access  Restricted Access Subscription Access
Open Access Open Access Open Access  Restricted Access Restricted Access Subscription Access

On Rough Convergence of Fuzzy Numbers Based on α-Level Sets


Affiliations
1 Tripura University, Department of Mathematics, Agartala, India
     

   Subscribe/Renew Journal


In this paper we have established some basic properties of rough convergence for fuzzy number sequences. Also introduce the set of rough limit points of a sequence of fuzzy number using α-level set and prove some results associated with this set.

Keywords

Rough Convergence, Fuzzy Number, Limit Point.
Subscription Login to verify subscription
User
Notifications
Font Size


  • Akcay F. G. and Aytar S., Rough convergence of a sequence of fuzzy number, Bull.Math. Anal. Appl. 7(4) (2015) 17-23.
  • Aytar S., Rough statistical convergence, Numer. Funct. Anal. Optimiz. 29(3) (2008) 291-303.
  • Colak R., Altin Y. and Mursaleen M., On some sets of dierence sequences of fuzzy numbers, Soft Comput. 15(4) (2010) 787-793.
  • Kaleva O. and Seikkala S., On fuzzy metric Spaces, Fuzzy Sets and System 12 (1984) 215-229.
  • Matloka M., Sequence of fuzzy numbers, Busefal 28 (1986) 28-37.
  • Nanda S., On Sequences of fuzzy numbers, Fuzzy Sets and System 33(1) (1989) 123-126.
  • Pal S. K., Chandra D. and Dutta S., Rough ideal convergence, Hacet. J. Math. Stat. 42(6) (2013) 633-640.
  • Phu H. X., Rough convergence in normed linear spaces, Numer. Funct. Anal. Optimiz. 22(1-2) (2001) 199-222.
  • Puri M. L. and Ralescu D. A., Dierential of fuzzy numbers, J. Math. Anal. Appl. 91 (1983) 552-558.
  • Savas E., A note on sequence of fuzzy numbers, Inform. Sci. 124 (2000) 297-300.
  • Tripathy B. C. and Baruah A., New type of dierence sequence spaces of fuzzy real numbers, Math. Model. Anal. 14(3) (2009) 391-397.
  • Tripathy B. C. and Debnath S., On generalized dierence sequence spaces of fuzzy numbers, Acta Scientiarum Tech. 35(1) (2013) 117-121.
  • Zadeh L. A., Fuzzy sets, Inform. Control 8(3) (1965) 338-353.

Abstract Views: 2

PDF Views: 0




  • On Rough Convergence of Fuzzy Numbers Based on α-Level Sets

Abstract Views: 2  |  PDF Views: 0

Authors

Shyamal Debnath
Tripura University, Department of Mathematics, Agartala, India
Debjani Rakshit
Tripura University, Department of Mathematics, Agartala, India

Abstract


In this paper we have established some basic properties of rough convergence for fuzzy number sequences. Also introduce the set of rough limit points of a sequence of fuzzy number using α-level set and prove some results associated with this set.

Keywords


Rough Convergence, Fuzzy Number, Limit Point.

References